Quadrature on the half-line and two-point Padé approximants to Stieltjes functions. Part I. Algebraic aspects

  1. Bultheel, A. 1
  2. González-Vera, P. 2
  3. Orive, R. 2
  1. 1 KU Leuven
    info

    KU Leuven

    Lovaina, Bélgica

    ROR https://ror.org/05f950310

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Year of publication: 1995

Volume: 65

Issue: 1-3

Pages: 57-72

Type: Article

DOI: 10.1016/0377-0427(95)00100-X SCOPUS: 2-s2.0-0002301695 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus